| Model Number |
8229307 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis of the device found that visually, the packaging carton was folded/damaged when returned, and the pouch was open from 3 of 4 side.There was no damage noted (with unaided eye) in the construction of the device.Functionally, a syringe was used to inject 20cc of air into the cuff, and the cuff was slowly deflating.The puncture/damage in the cuff could not be observed with an unaided eye.For further analysis, the water test was performed (where cuff was submerged under the water), and bubbling was observed.The cuff bubbling/leakage was observed at the distal end of the cuff.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that before operation, the nim emg tube package was opened and the cuff was pre-inflated, it was found that the cuff was leaking and could not be used normally.And the device was used for the first time.There was no patient involved.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.